# SDR DALA2019011900412

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 73,680 hours, 14,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION FOUND 01 EA CRACK APPROX 0.350" IN LENGTH ON RT NOSE WHEEL WEEL VERTICAL STIFFENER AND THE CRACK IS FOUND FROM WL159.00 TO WL 185.00. REPAIRED. (LP 0909624)
